# SDR AALA20120323004

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 32,718 hours, 10,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ALL SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M10798.  OPS CHECK NORMAL.
